On some varieties of soluble.

Frank Levin

Mathematische Zeitschrift (1964)

  • Volume: 85, page 369-372
  • ISSN: 0025-5874; 1432-1823

How to cite


Levin, Frank. "On some varieties of soluble.." Mathematische Zeitschrift 85 (1964): 369-372. <http://eudml.org/doc/170310>.

author = {Levin, Frank},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {369-372},
title = {On some varieties of soluble.},
url = {http://eudml.org/doc/170310},
volume = {85},
year = {1964},

AU - Levin, Frank
TI - On some varieties of soluble.
JO - Mathematische Zeitschrift
PY - 1964
VL - 85
SP - 369
EP - 372
KW - group theory
UR - http://eudml.org/doc/170310
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.